[1]鲍红梅.拓扑序空间中的广义向量值均衡问题及其应用[J].南京师范大学学报(自然科学版),2009,32(04):42-45.
 Bao Hongmei.Generalized Vector Equilibrium Problems and Its Applications in Topological Ordered Spaces[J].Journal of Nanjing Normal University(Natural Science Edition),2009,32(04):42-45.
点击复制

拓扑序空间中的广义向量值均衡问题及其应用()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第32卷
期数:
2009年04期
页码:
42-45
栏目:
数学
出版日期:
2009-12-30

文章信息/Info

Title:
Generalized Vector Equilibrium Problems and Its Applications in Topological Ordered Spaces
作者:
鲍红梅;
淮阴工学院计算科学系, 江苏淮安223003
Author(s):
Bao Hongmei
Department of Computing Science,Huaiyin Institute of Technology,Huai’an 223003,China
关键词:
拓扑序空间 序KKM 映射 广义向量值均衡 纳什均衡
Keywords:
topo log ical o rde red space O-KKM m apping generalized vecto r equ ilibrium Nash equilibrium
分类号:
O177
摘要:
在拓扑序空间的框架下,利用一个序KKM型定理证明了一些广义向量值均衡问题解的存在性定理.并运用这些定理证明了在没有线性结构的拓扑序空间内非合作博弈的纳什均衡存在性定理.
Abstract:
Using an O-KKM type theorem, som e ex istence theorem s o f so lutions fo r abstract genera lized vector equilibr-i um problem s in the framew ork o f topo log ical o rdered spaces is proved. Furtherm ore, these ex istence theorem s can be applied to derive som eN ash equilibr ium ex istence theorem s for non-cooperativ e gam es in topo log ical ordered spaces w ithout linear structure.

参考文献/References:

[ 1]  Ansai Q, O te lliW, Schlag erD. A genera lization o f vectoria l equ ilibr ia[ J]. M athem atica lM ethods of Opera tions Research,1997, 46( 2) : 147-152.
[ 2]  B ianchiM, H ad jisavvas N, Schaib le S. Vector equ ilibrium problem s w ith genera lized monotone b ifunctions[ J]. Journa l of Optim iza tion Theo ry and App lications, 1997, 92( 3): 531-546.
[ 3]  B ianchiM, H adjisavvas N, Scha ib le S. Genera lized monotone bifunction and equ ilibrium prob lem s[ J]. Journal of Optim izationTheo ry and Applica tions, 1996, 90( 1): 531-546
[ 4]  D ing X, Park J. Genera lized vector equ ilibrium prob lem s in genera lized convex spaces[ J]. Journa l of Optim ization Theoryand Applications, 2004, 120( 2): 327-353.
[ 5] H o rvath C, LI ina res C, C iscar J. M ax im a l elem ents and fixed po in ts for binary re la tions on topo log ica l o rdered spaces[ J].Journa l o fM athem atica l Economics,1996, 25( 3): 291-306.
[ 6] Luo Q. Ky Fan. s sec tion theo rem and its applications in topo log ical ordered spaces[ J] . AppliedM athem atics Letters, 2004,17( 10): 1 113-1 119.
[ 7] T ian G. Genera lization of FKKM theorem and the Ky Fan m in im ax inequalityw ith app lica tions tom ax im al e lem ents, price equilibrium and comp lementar ity[ J]. Jou rna l ofM a them a tica lAnalysis and Applica tions, 1992, 170( 2): 457-471.

备注/Memo

备注/Memo:
通讯联系人: 鲍红梅, 硕士, 讲师, 研究方向: 应用数学. E-m ail: baohm e@i tom. com
更新日期/Last Update: 2013-04-23